English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On real forms of a Belyi action of alternating groups

Baginski, C., Etayo, J. J., Gromadzki, G., & Martínez, E. (2016). On real forms of a Belyi action of alternating groups. Albanian Journal of Mathematics, 10(1), 3-10.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Baginski_On real forms_2016.pdf (Publisher version), 470KB
 
File Permalink:
-
Name:
Baginski_On real forms_2016.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INTERNAL
License:
-
:
MPIM Preprint series 2014-19.pdf (Preprint), 118KB
Name:
MPIM Preprint series 2014-19.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Baginski, C., Author
Etayo, J. J., Author
Gromadzki, G.1, Author              
Martínez, E., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 741044
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Albanian Journal of Mathematics
  Alternative Title : Albanian J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 10 (1) Sequence Number: - Start / End Page: 3 - 10 Identifier: -